Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A Riemann mapping theorem for $ C(X)$


Author: Hugh E. Warren
Journal: Proc. Amer. Math. Soc. 28 (1971), 147-154
MSC: Primary 46.30; Secondary 30.00
DOI: https://doi.org/10.1090/S0002-9939-1971-0279578-9
MathSciNet review: 0279578
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Given a strong definition of ``conformal map,'' there is a class of domains in $ C(X)$ conformally equivalent to the open unit ball which are in a specific way ``interiors'' of curves.


References [Enhancements On Off] (What's this?)

  • [1] R. Courant, Ueber einige Eigenschaften der Abbildungsfunktionen bei konformer Abbildung, Gött. Nachr., 1914, 101-109.
  • [2] B. W. Glickfeld, Contributions to the theory of holomorphic functions in commutative Banach algebras with identity, Dissertation, Columbia University, New York, 1964.
  • [3] -, On the inverse function theorem in commutative Banach algebras, Illinois J. Math. (to appear). MR 0273408 (42:8287)
  • [4] E. Hille, Analytic function theory. Vol. II, Introduction to Higher Math., Ginn, Boston, Mass., 1962. MR 34 #1490. MR 0201608 (34:1490)
  • [5] E. R. Lorch, The theory of analytic functions in normed Abelian vector rings, Trans. Amer. Math. Soc. 54 (1943), 414-425. MR 5, 100. MR 0009090 (5:100a)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.30, 30.00

Retrieve articles in all journals with MSC: 46.30, 30.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1971-0279578-9
Keywords: Riemann mapping, conformal mapping, interior of a curve, function algebra
Article copyright: © Copyright 1971 American Mathematical Society

American Mathematical Society